Skip to Main content Skip to Navigation
Journal articles

Existence of radial stationary solutions for a system in combustion theory

Abstract : In this paper, we construct radially symmetric solutions of a nonlinear non-cooperative elliptic system derived from a model for flame balls with radiation losses. This model is based on a one step kinetic reaction and our system is obtained by approximating the standard Arrehnius law by an ignition nonlinearity, and by simplifying the term that models radiation. We prove the existence of 2 solutions using degree theory
Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02642265
Contributor : Migration Prodinra <>
Submitted on : Thursday, May 28, 2020 - 6:11:53 PM
Last modification on : Monday, November 30, 2020 - 6:42:01 PM

Links full text

Identifiers

Collections

Citation

Jerome Coville, Juan Davila. Existence of radial stationary solutions for a system in combustion theory. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2011, 16 (3), pp.739-766. ⟨10.3934/dcdsb.2011.16.739⟩. ⟨hal-02642265⟩

Share

Metrics

Record views

17